# SDR MWEA98599

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vane
- Part number: 5910041504
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND A DEEP CHAFE IN RIGHT INBOARD FIXED VANE UPPER SKIN AT STATION XRS 164.  MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLER.  (M)
